Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 70, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 31, 2008, 4:15 PM CDT for Benton County, Sherburne County, Minnesota. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2008, 4:15 PM CDT (21:15 UTC)
- Expired
- May 31, 2008, 5:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Benton County, MN, Sherburne County, MN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 4:29 PM CDT | HAIL 0.75 | 4 W Foley, MN | AT COUNTY ROADS 25 AND 4. |
| May 31, 4:55 PM CDT | HAIL 0.75 | 9 N Becker, MN | |
| May 31, 5:04 PM CDT | HAIL 0.88 | 8 N Becker, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:51 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 312115 RRA
SVRMPX
MNC009-141-312215-
/O.NEW.KMPX.SV.W.0070.080531T2115Z-080531T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
415 PM CDT SAT MAY 31 2008
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SHERBURNE COUNTY IN CENTRAL MINNESOTA...
SOUTHWESTERN BENTON COUNTY IN CENTRAL MINNESOTA...
* UNTIL 515 PM CDT
* AT 413 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF MAYHEW...OR
ABOUT 4 MILES NORTH OF SARTELL...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAYHEW...
PARENT...
DUELM...
CLEAR LAKE...
SANTIAGO...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR SOUTHERN MINNESOTA.
LAT...LON 4541 9402 4549 9411 4567 9420 4575 9414
4548 9362
TIME...MOT...LOC 2115Z 305DEG 17KT 4567 9416
$$
MDB1 follow-up statement
000
WWUS53 KMPX 312140
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
438 PM CDT SAT MAY 31 2008
MNC009-141-312215-
/O.CON.KMPX.SV.W.0070.000000T0000Z-080531T2215Z/
SHERBURNE MN-BENTON MN-
438 PM CDT SAT MAY 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHWESTERN BENTON AND NORTHERN SHERBURNE COUNTIES...
AT 434 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS SEVERE THUNDERSTORM WAS LOCATED 6
MILES WEST OF MAYHEW...OR ABOUT 3 MILES NORTHEAST OF SARTELL...AND
MOVING SOUTHEAST AT 30 MPH. ADDITIONAL STRONG STORMS WERE JUST
ENTERING NORTHERN SHERBURNE COUNTY.
OTHER LOCATIONS IN THE WARNING INCLUDE SANTIAGO
...PARENT...MAYHEW...DUELM AREAS JUST EAST OF ST. CLOUD AND CLEAR
LAKE.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 4541 9402 4549 9411 4567 9420 4575 9414
4548 9362
TIME...MOT...LOC 2138Z 308DEG 26KT 4564 9414
$$
MDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:40 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, May 31, 12:40 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1240 PM CDT SAT MAY 31 2008 .AVIATION.../18Z TAF ISSUANCE/ MOIST/INSTABILITY AXIS LOCATED BETWEEN KAXN/KSTC DOWN TO NEAR KMKT THIS MORNING. CUMULUS DEVELOPING WITHIN THIS AXIS NOW...SHOULD GENERATE SOME SCT/BKN CONVECTION THIS AFTERNOON/EVENING. LOOKING AT WATER VAPOR IMAGERY...SOME DRYING ACROSS CENTRAL...MAY BE SHEARING VORT AXIS. MAIN SYSTEM APPEARS TO BE ACROSS NORTHWEST MN...AND WILL LIKELY FIRE MAIN SHOT CONVECTION OVER CENTRAL.EASTERN AREAS PER 12Z NAM. WILL HAVE TO SEE. PREVIOUS TREND OF FCST LOOKED GOOD...WITH MAIN THREAT OF CONVECTION EAST OF INSTABILITY AXIS...ENDING 00-02Z TIME FRAME. DCAPE SHOULD BE HIGHER THAN YESTERDAY WITH LARGE HAIL A GOOD POSSIBILITY. SHOULD CLEAR THIS EVENING...WITH LIGHTER WINDS LATER TONIGHT. MENTIONED SOME MAINLY MVFR FOG AS WELL...09-13Z SUNDAY. && .DISCUSSION.../ISSUED AT 242 AM CDT SAT MAY 31 2008/ FORECAST CHALLENGES INCLUDE THUNDERSTORM CHANCES THIS AFTERNOON/EVENING AND AGAIN FOR MUCH OF NEXT WEEK. VORT MAX RESPONSIBLE FOR YESTERDAYS ROUND OF THUNDERSTORMS SEEN IN WATER VAPOR OVER CENTRAL WISCONSIN...MOVING AWAY FROM THE REGION. OUR NEXT VORT OF INTEREST ALSO VISIBLE JUST WEST OF LAKE WINNIPEG. WITH DEW POINTS REMAINING FAIRLY HIGH /IN THE 50S/ AND VERY COLD TEMPERATURES ALOFT...1000 TO 1500 J/KG CAPE PROGGED OVER THE EASTERN PART OF THE FORECAST AREA THIS AFTERNOON...AND WITH THE AFOREMENTIONED VORT DROPPING SOUTHEASTWARD...ANOTHER ROUND OF SCATTERED SHOWERS/THUNDERSTORMS WILL BE SEEN LATER TODAY. DESPITE THE RELATIVELY WEAK DEEP LAYER WIND SHEAR...THE INSTABILITY SHOULD SUPPORT A SEVERE HAIL THREAT...MOSTLY LIKELY IN THE PENNY TO QUARTER SIZE RANGE. WE FINALLY GET A DRY DAY FOR SUNDAY...WITH HIGH PRESSURE BUILDING IN...BUT IT WILL NOT LAST LONG. ZONAL FLOW ALOFT WILL ALLOW SEVERAL SHORT WAVES TO RIDE EASTWARD INTO MINNESOTA AND WISCONSIN FOR THE BEGINNING TO MIDDLE PART OF NEXT WEEK. THERE ARE SOME DIFFERENCES BETWEEN THE NAM AND GFS ON HOW QUICKLY THE PRECIPITATION CHANCES SHOULD START...WITH THE GFS SHOWING SOME WEAK ENERGY MOVING INTO SOUTHWEST MINNESOTA FOR SUNDAY NIGHT...AND THE NAM FAVORING A MORE MONDAY MORNING START IN THE WEST. WITH THE PREVIOUS FORECAST FAVORING A QUICKER SOLUTION...HAVE NOT CHANGED THAT...KEEPING SMALL POPS FOR SUNDAY NIGHT IN THE MINNESOTA RIVER VALLEY REGION. THE BIG IMPULSE OF ENERGY ON BOTH MODELS LOOKS TO MOVE IN FOR MONDAY. VERY IMPRESSIVE UPPER JET COUPLING IS SHOWN AS WELL. THIS SHOULD BE MAINLY A HEAVY RAIN SITUATION...WITH INSTABILITY BEING LESS THAN IMPRESSIVE. WITH K INDICES ABOVE 30 AND BEST LIFTED INDICES NEAR TO JUST A LITTLE BELOW ZERO...STILL THINK THERE WILL BE THUNDER...BUT SEVERE WEATHER POSSIBILITIES LOOK LOW. SEVERE WEATHER LOOKS TO OCCUR A LITTLE CLOSER TO THE AREA ON TUESDAY...WITH A DEVELOPING LOW APPROACHING THE AREA...DRAGGING HIGHER DEW POINTS AND MORE UNSTABLE AIR NEARER TO THE IOWA BORDER. AT THIS TIME...IT LOOKS LIKE THE SHOW WILL BE FARTHER SOUTH AND OUR FORECAST AREA...BUT IT IS SOMETHING TO WATCH. THE 00Z ECMWF/NAM/GFS SURFACE LOW TRACKS ARE NOT ALL THAT DIFFERENT...DEPICTING A NW OKLAHOMA TO OHIO VALLEY MOVEMENT BETWEEN 03/12Z AND 04/12Z. THIS SHOULD KEEP MUCH OF THE SEVERE WEATHER SOUTH OF THE AREA. IT IS LIKELY THAT THE AREA WILL SEE A BRIEF BREAK IN THE STORMY WEATHER...WITH WEAK RIDGING IMPINGING ON THE AREA...BUT IT IS DIFFICULT TO TIME EXACTLY WHEN THAT WILL OCCUR WITH THE FAST MOVING NATURE OF THESE WAVES. A DEEPER TROUGH WILL SWING INTO THE PLAINS STATES TOWARD THE MIDDLE TO LATTER PART OF THE WEEK...KEEPING US IN OUR WET PATTERN. && KAT/JVM/DWE
Hazardous weather outlook, May 31, 11:56 AM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1156 AM CDT SAT MAY 31 2008 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 011200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1156 AM CDT SAT MAY 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN THIS AFTERNOON AND EVENING ACROSS PORTIONS OF CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. HIGH ATMOSPHERIC INSTABILITY WILL FAVOR A SEVERE STORM THREAT...MAINLY ALONG AND EAST OF A LINE FROM ALEXANDRIA...TO NEW ULM...TO BLUE EARTH. THE PRIMARY THREATS WILL BE LARGE HAIL...TO THE SIZE OF QUARTERS...AND DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE RULED OUT AS WELL...MAINLY ACROSS EASTERN MINNESOTA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE FOR MUCH OF THE UPCOMING WORK WEEK. AT THIS TIME...SEVERE WEATHER IS NOT ANTICIPATED...BUT CONTINUE TO MONITOR FUTURE FORECASTS AND STATEMENTS FOR THE LATEST INFORMATION ON THE EXPECTED STORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 1 PM AND 9 PM TODAY.
In the hours before
Special weather statement, May 31, 3:44 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 344 PM CDT SAT MAY 31 2008 MNZ056>058-065-312130- CHIPPEWA-KANDIYOHI-MEEKER-RENVILLE- 344 PM CDT SAT MAY 31 2008 ...SIGNIFICANT WEATHER ALERT FOR CHIPPEWA...KANDIYOHI...MEEKER AND RENVILLE COUNTIES UNTIL 430 PM CDT... AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF WILLMAR...OR 12 MILES EAST OF RAYMOND. THIS STORM WAS MOVING SOUTHEAST AT 36 MPH. A SECOND STRONG STORM WAS ABOUT TO MOVE SOUTHEAST INTO NORTHEAST CHIPPEWA COUNTY. ADDITIONAL STRONG THUNDERSTORMS MAY DEVELOP THROUGH 430 PM. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN NORTHEASTERN CHIPPEWA...NORTHEASTERN RENVILLE...SOUTHERN KANDIYOHI AND SOUTHWESTERN MEEKER COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. MDB
Local storm report, May 31, 3:54 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
354 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 5 SE FARIBAULT 44.25N 93.20W
05/31/2008 RICE MN EMERGENCY MNGR
LARGE TREE DOWN ACROSS ROAD.
&&
TDKLocal storm report, May 31, 4:00 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
400 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL WASECA 44.08N 93.50W
05/31/2008 M1.00 INCH WASECA MN TRAINED SPOTTER
&&
TDKSpecial weather statement, May 31, 4:03 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 403 PM CDT SAT MAY 31 2008 MNZ042-043-312200- MORRISON-TODD- 403 PM CDT SAT MAY 31 2008 ...SIGNIFICANT WEATHER ALERT FOR MORRISON AND FAR EASTERN TODD COUNTIES UNTIL 500 PM CDT... AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MOTLEY. THIS STORM WAS MOVING SOUTHEAST AT 26 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. PEOPLE IN MORRISON AND NORTHEASTERN TODD COUNTIES...INCLUDING THE CITY OF MOTLEY...CUSHING...RANDALL AND LITTLE FALLS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. MDB
Special weather statement, May 31, 4:08 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 408 PM CDT SAT MAY 31 2008 MNZ049>051-312200- BENTON-SHERBURNE-STEARNS- 408 PM CDT SAT MAY 31 2008 ...SIGNIFICANT WEATHER ALERT FOR BENTON...SHERBURNE AND STEARNS COUNTIES UNTIL 500 PM CDT... AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTH OF RICE. THIS STORM WAS MOVING SOUTHEAST AT 24 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. PEA SIZE HAIL HAS ALREADY BEEN REPORTED 5 MILES NORTH OF SARTELL AT 407 PM CDT. PEOPLE IN BENTON...EASTERN STEARNS AND NORTHWESTERN SHERBURNE COUNTIES...INCLUDING THE CITIES OF RICE...SARTELL...ST. CLOUD AND SAUK RAPIDS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. MDB
Local storm report, May 31, 4:13 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
413 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL 3 E ST STEPHEN 45.70N 94.21W
05/31/2008 M0.75 INCH STEARNS MN AMATEUR RADIO
NEAR COUNTY ROAD 1 AND COUNTY ROAD 5.
&&
TDKThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:09 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Waseca | 36 min |
| May 31, 2:24 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 51 min |
| May 31, 3:08 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Steele, Waseca | 67 min |
| May 31, 4:15 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Steele, Waseca | 48 min |
| May 31, 4:23 PM CDT | Severe Thunderstorm Warning | MPX | Morrison | 67 min |
| May 31, 4:43 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs, Morrison | 62 min |
| May 31, 5:01 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 59 min |
| May 31, 5:16 PM CDT | Tornado Warning | MPX | Sherburne, Wright | 44 min |
| May 31, 5:25 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Ramsey | 65 min |
| May 31, 5:28 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison | 62 min |
| May 31, 5:38 PM CDT | Tornado Warning | MPX | Hennepin, Wright | 40 min |
| May 31, 6:17 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 58 min |
| May 31, 6:26 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Ramsey, Scott | 50 min |
| May 31, 6:44 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs, Morrison | 46 min |
| May 31, 6:45 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Washington | 45 min |
| May 31, 6:55 PM CDT | Tornado Warning | MPX | Anoka, Chisago, Washington | 50 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.